Research

Re-entrant corner singularity of the Giesekus fluid


Reference:

Evans, J. D., 2009. Re-entrant corner singularity of the Giesekus fluid. In: Simos, T. E., Psihoyios, G. and Tsitouras, C., eds. Numerical Analysis and Applied Mathematics, Vols 1 and 2. Vol. 1168. American Institute of Physics, pp. 1263-1266. (AIP Conference Proceedings)

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1063/1.3241306

Abstract

The local asymptotic behaviour is described for steady planar re-entrant corner flows of a Giesekus fluid with a solvent viscosity. The re-entrant corner angle is denoted by pi/alpha where 1/2

Details

Item Type Book Sections
CreatorsEvans, J. D.
EditorsSimos, T. E., Psihoyios, G. and Tsitouras, C.
DOI10.1063/1.3241306
DepartmentsFaculty of Science > Mathematical Sciences
StatusPublished
ID Code17552
Additional InformationInternational Conference on Numerical Analysis and Applied Mathematics. 18-22 September, 2009. Rethymno, GREECE

Export

Actions (login required)

View Item